# SDR FDEA201603070859

- Difficulty date: March 7, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,274 hours, 12,532 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: ARB71701
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG, RETRACT ACTUATOR UPPER SUPPORT FITTING CORRODED.  R & R IAW AMM 20-20-01-2 & CMM 57-11-01.
